Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




97 Publications

2015 | Journal Article | IST-REx-ID: 1508 | OA
Erdös, L., & Yau, H. (2015). Gap universality of generalized Wigner and β ensembles. Journal of the European Mathematical Society. European Mathematical Society. https://doi.org/10.4171/JEMS/548
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös, L., & Knowles, A. (2015). The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. Springer. https://doi.org/10.1007/s00220-014-2119-5
View | DOI | Download Preprint (ext.)
 
2014 | Journal Article | IST-REx-ID: 1926 | OA
Sadel, C. (2014). Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. Springer. https://doi.org/10.1007/s11040-014-9163-4
View | DOI | Download Preprint (ext.) | arXiv
 
2014 | Journal Article | IST-REx-ID: 1937 | OA
Bourgade, P., Erdös, L., & Yau, H. (2014). Edge universality of beta ensembles. Communications in Mathematical Physics. Springer. https://doi.org/10.1007/s00220-014-2120-z
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 1507 | OA
Erdös, L. (2014). Random matrices, log-gases and Hölder regularity (Vol. 3, pp. 214–236). Presented at the ICM: International Congress of Mathematicians, Seoul, Korea: Kyung Moon SA Co. Ltd.
View | Download Submitted Version (ext.)
 

Search

Filter Publications